MathSciNet Relay Station
MathSciNet bibliographic data
MR2262292 35Q55 (35Q51)
Huang, Ding-jiang; Li, De-sheng; Zhang, Hong-qing Explicit and exact travelling wave solutions for the generalized derivative Schrödinger equation. Chaos Solitons Fractals 31 (2007), no. 3, 586–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement